Tariff Uniformity and Growth
Josh Ederington and
Jenny Minier
Journal of Economic Policy Reform, 2002, vol. 5, issue 2, 65-73
Abstract:
Theoretical ambiguity exists regarding the potential benefits of adopting a uniform tariff schedule. In this paper, we investigate the empirical evidence on this question. From cross-country growth regressions over the period 1988-97 we find a nonlinear relationship between a country's standard deviation of tariffs and its growth rate. Specifically, we find that countries with either a large degree of tariff uniformity or very little tariff uniformity tended to grow faster over this time period, controlling for other factors.
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/13841280214091 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:jpolrf:v:5:y:2002:i:2:p:65-73
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GPRE19
DOI: 10.1080/13841280214091
Access Statistics for this article
Journal of Economic Policy Reform is currently edited by Dr Judith Clifton
More articles in Journal of Economic Policy Reform from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().